# SDR 9717361144

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46753
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, UNABLE TO GET ALL GREEN LIGHTS ON THE LANDING POSITION.  RECYCLED GEAR TWICE WITH NO HELP.  USED ALTERNATE GEAR EXTENSION AND ALL GREEN LIGHTS ILLUMINATED.  MAINTENANCE FOUND LANDING GEAR HANDLE STICKING.  LUBED GEAR HANDLE.
